# SDR FDEA201708082146

- Difficulty date: August 8, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 94,185 hours, 36,755 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT UPPER SURFACE HAS A DENT AT CENTER OF SLAT AT T\E.  REPAIRED THE LT WING SLAT IAW SRM 51-70-10-2R, PARAG 8 AND 20.
